anti depressants : i've been thinking... - Mental Health Sup...

Mental Health Support

26,326 members15,371 posts

anti depressants

a-s-
a-s-

i've been thinking about going on antidepressants after dealing with 5 years of depression, i'm very worried about side effects especially stuff to do with weight gain. any advice?

5 Replies
oldestnewest

Hello pleased to meet you..

Please problems depression may I suggest the following..

Mental health charities, information support some one to turn to for anything you need to know.

Second the mental health charities advisors and team.

I enclose the websites

richmondfellowship.org.uk

mind.org.uk

rethink.org

Please can I also in form you medications are in combination with .

Diet nutrition, exercise focuse on goals aims with combinations of medications do and are useful to be applied.

One other aspect if mental health is a problem becoming severe then you do need to address this but also need not concerned about the side effects.

Right now need to be thinking changes in diet nutrition these are ..

Avoid caffeine in tea, coffe,cola, chocolate and any thing such as cakes biscuits sugar infused products.

These may think help you but with depression avoid these make it worse.

Eat lots of fruit and vegetables.. Pulses beans whole grains B vitamins plus avoid alcohol.

Must remember these are charities if you apply you need to be open and honest with everything the charities or even the GP may suggest.

Another reason apply mental health charities.. Help here support you..

I need to explain long term mental health life time knowledge expertise qualifications.

Any questions or anything need to know please ask me.

Happy to help and be supportive.

Please take care.

I would suggest you talk to your Doctor regards any decisions regarding AD drugs. If you are taking other medications they may be taking into consideration

It does take five weeks or so to see any changes regards medications, You may have side affects including weight gain, you may not. However in early days you will need to be patient. It may take a period of several months or longer to be able to come of medications or longer.

I take AD medications been on them for years, now at seventy will be on them for the rest of my Life. Most people will be on drugs over the short to medium term, we are all different

BOB

Hi just to let u no I have tried several medications and they are all good mainly the one I like is esctalopram but the only issue it gives me very bad skin so is moving to sertraline to see how I get on

Hi Jessica

I have been on Sertraline for a long while and my skin is fine with it. Hope it’s the same for you 😊

Thanks just feel esctalopram is brilliant and dose the job but the skin is so bad and itchy I need relief so they want to move me to sertraline

You may also like...